# SDR AMTA200400481

- Difficulty date: April 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ENGAGEMENT LIGHT ILLUMINATED WITH EVACUATION SLIDE ARMING LEVER IN DISARM POS AT ENTRY DOOR 2R.  (M)
